Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lower bounds for class numbers of real quadratic fields


Author: R. A. Mollin
Journal: Proc. Amer. Math. Soc. 96 (1986), 545-550
MSC: Primary 11R29; Secondary 11R11
MathSciNet review: 826478
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Based on the fundamental units of real quadratic fields we provide lower bounds for their class numbers. These results extend work of H. Hasse [2] and generalize and correct results of H. Yokoi [8, 9]. Moreover, for certain real quadratic fields we provide criteria for their class numbers to be divisible by a specific integer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R29, 11R11

Retrieve articles in all journals with MSC: 11R29, 11R11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0826478-X
PII: S 0002-9939(1986)0826478-X
Article copyright: © Copyright 1986 American Mathematical Society